MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 980 ventilator battery failed.The ventilator was not in use on a patient at the time of the reported event.The service engineer (se) inspected the device and found a diagnostic code relevant to the reported incident recorded in the ventilators memory logs and verified the reported issue.The se replaced the battery.The se performed calibrations and extended self-testing on the device and all tests passed.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6588438
Report Number8020893-2017-06229
Device Sequence Number13688888
Product Code CBK
UDI-Device Identifier10884521171749
UDI-Public10884521171749
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2017
Initial Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1